Continuous univariate distributions : N.L. Johnson, S. Kotz and N. Balakrishnan Vol. 1, 2nd Edition. John Wiley, New York, 1994, pp. xix + 756, Price: [pound sign]66.00, ISBN 0-471-58495-9
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:21:y:1996:i:1:p:119-119. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/csda .
We have no references for this item. You can help adding them by using this form .